# SDR UIEA2020040200679

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,915 hours, 22,008 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE FOR BOTH ENGINE STARTS WAS 15 PSI, MAX MOTORING TO BOTH STARTS WAS 18% N2, BOTH ENGINE STARTS NORMAL BUT TOOK LONGER THAN USUAL.( DEFERRED APU BLEED AIR SYSTEM IAW ATLAS DDG 49-11-01-01, MDDR 126571, CAT "C". )
